# SDR AALA20171031005

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A712232
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON VERTICAL STIFFENER AT AFT INBOARD CORNER OF RIGHT A/C BAY.  REPAIRED IAW SRM 51-70-04-2R, REPAIR 10,  DRAWINGS 144A6199, AND 144A6122.
